MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0030366613
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device sterility was compromised.A 2.25 x 16mm synergy xd drug-eluting stent was selected for treatment.During the preparation, the package inside the box was already partially opened, compromising the sterility of the complaint devices due to a visible tear or hole in the inner packages and the inner pouch not being intact.The procedure was completed another 2.25x16mm synergy xd device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: synergy xd mr us 2.25 x 16mm, was returned for analysis.A visual and tactile inspection of the packaging identified box packaging and inner pouch (with the device inside in its coiled hoop) was received with all the packaging opened.The closure strip was opened on the outer box and the inner pouch was torn open.An examination of the outer box noted a crease mark running down one side of the box and the corner of the box was frayed.No damage was noted to the inner pouch, apart from the fact that it had been opened.The device was removed from its protective hoop.A visual and tactile examination identified no kinks or damages along the entire length of the hypotube.A visual and tactile examination of the distal extrusion identified no damages.The stent protector was removed in order to inspect the balloon and crimped stent.No damages were observed to the balloon and stent.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19408878
Report Number2124215-2024-31753
Device Sequence Number12860371
Product Code NIQ
UDI-Device Identifier08714729980728
UDI-Public08714729980728
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2024
Device Lot Number0030366613
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown